# SDR 2011F00173

- Difficulty date: August 6, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N904EH
- Make and model: Bag JETSTM3101
- Aircraft serial: 613
- Aircraft time: 7,047 hours, 8,508 cycles
- Engine: Garrtt TPE33110U
- Engine time: 6,966 hours, 8,381 cycles
- Propeller: Rotol R333482F12
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Shorted
- Location: Windshield
- Part time: 7,047 hours, 8,508 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOTS WINDSHIELD HAD AN INTERNAL ELECTRICAL SHORT CAUSING INTERNAL DAMAGE TO WINDSHIELD.
